# SDR C2XA11RI055

- Difficulty date: April 13, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 25,673 hours, 19,486 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 20017500
- Part serial: 597264
- Condition: Inoperative
- Location: Brake Sys
- Part time: 25,673 hours, 19,486 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 2036 - EWR - FLIGHT CREW REPORTED BRAKE DEGRADE ON EICAS.  AFTER SECOND EXTENSION/RETRACTION ATTEMPT IT WENT AWAY, CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  ON LANDING, ACFT JERKED TO THE LEFT.  EWR MX REMOVED AND REPLACED NR 2 BRAKE PEDAL TRANSDUCER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
